Translator Disclaimer
1 February 2010 Universal classes for algebraic groups
Antoine Touzé
Author Affiliations +
Duke Math. J. 151(2): 219-249 (1 February 2010). DOI: 10.1215/00127094-2009-064

Abstract

We exhibit cocycles representing certain classes in the cohomology of the algebraic group GLn with coefficients in the representation Γ*(gln(1)). These classes' existence was anticipated by van der Kallen, and they intervene in the proof that reductive linear algebraic groups have finitely generated cohomology algebras (see [18])

Citation

Download Citation

Antoine Touzé. "Universal classes for algebraic groups." Duke Math. J. 151 (2) 219 - 249, 1 February 2010. https://doi.org/10.1215/00127094-2009-064

Information

Published: 1 February 2010
First available in Project Euclid: 14 January 2010

zbMATH: 1196.20052
MathSciNet: MR2598377
Digital Object Identifier: 10.1215/00127094-2009-064

Subjects:
Primary: 20G10
Secondary: 18G10

Rights: Copyright © 2010 Duke University Press

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.151 • No. 2 • 1 February 2010
Back to Top